I got my EB for my infertility. its been already more than a week that I have done my eb since than till now I m suffering from lower abdomen pain with cramps . Please suggest what should be done. I m on medicine FEMILON as per doctor,s prescription due to a cyst remaining from my last ovulation cycle. Please suggest what should I do.
Like the answers? Chat privately with the doctor of your choice
Ur lower abdominal pain will be subsided in a week otherwise u shld consult ur gynaecologist.Femilon u r taking right treatment .After 3 months ovulation inducing medicine to be started
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.